# SDR AALA20110419TUL04

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 52,718 hours, 25,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SKIN DAMAGED ON BOTTOM FORWARD CORNER OF DOOR.  INSTALLED DOUBLER REPAIR PER ESO 80172.
